Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 57, Pages 3643-3656
http://dx.doi.org/10.1155/S0161171203209285

Surge motion on a floating cylinder in water of finite depth

Department of Mathematics, Louisiana State University Alexandria (LSUA), Alexandria, LA 71302, USA

Received 10 September 2002; Revised 16 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dambaru D. Bhatta, “Surge motion on a floating cylinder in water of finite depth,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 57, pp. 3643-3656, 2003. https://doi.org/10.1155/S0161171203209285.